# SDR USAASB98278

- Difficulty date: October 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N338US
- Make and model: Boeing 737301
- Aircraft serial: 23234
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: MS253831
- Condition: Contaminated
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PIT - FLT 345 - DURING LANDING GEAR EXTENSION, GEAR CAME DOWN WITH 3 GREEN AND 3 RED LIGHTS.  HYDRAULIC PRESSURE WAS NORMAL.  CREW RECYCLED GEAR AND RECEIVED 3 GREEN LIGHTS WITH RED LIGHTS EXTINGUISHED.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE CLEANED THE LANDING GEAR HANDLE S78 MICROSWITCH, PINNED THE LANDING GEAR AND OPERATED THE GEAR HANDLE SEVERAL TIMES.  OPERATIONAL CHECK GOOD.  REMOVED GEAR PINS.  AIRCRAFT OK FOR SERVICE.  (M)
